# SDR P5CA0601477

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,810 hours, 12,317 cycles
- Engine: Ge CF650E2
- Engine time: 79,088 hours, 16,348 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Condition: Not Seated
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATTEMPTED TO START NR 3 ENGINE 2 TIMES.  AFTER SECOND ATTEMPT FUEL FLOW INDICATED IN EXCESS OF 1100 KGPH.  ENGINE WOULD NOT START.  CHECKED CONDITION ACTUATOR, RESEATED RELAYS YBEK12 AND YBEK08, OPS CHECKED OK.  ENGINE STARTED ON FIRST ATTEMPT.
